# SDR AALA202210213120

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 69,433 hours, 26,098 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER ELEVATOR HINGE FITTING #4 HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE FITTING PER AMM 55-16-42.
